# SDR HAL960114

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46522
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Longeron
- Condition: Corrosion
- Location: Bs 937/959
- Part time: 73,433 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION INSIDE AND ON TOP OF LONGERON 52 AND ON SPLICE PLATES AT FUSE STATION 937 AND 959.  REMOVED DAMAGED LONGERON.  SPLICE NEW SECTION IN PER MM REF SRM 53-10-00.  (M)
